# SDR CALA2022093002577

- Difficulty date: September 30, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N75410
- Make and model: Boeing 737
- Aircraft serial: 30127
- Aircraft time: 58,604 hours, 23,908 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Brake
- Part number: NA
- Condition: None
- Location: Rh
- Stage of operation: LD
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

RAMP REPORTS RIGHT MAIN BRAKES ON FIRE TASK 05-51-07-210-801 HIGH ENERGY STOP STEP 2.E(1)(L) FOR INSPECTION OF AXLE AND SLEEVE FOR OVER TEMP CONDITION. REF AMM 05-51-07-210-801. #3 AXLE INNER BORE SHOWS SIGNS OF OVERHEAT. GREEN PRIMER HAS TURNED LIGHT BROWN. PERFORMED CLEANING AFTER DRY CHEMICAL FIRE EXTINGUISHER USED TO PIC ADDING PICTURES OF #3 INNER AND OUTER SURFACE COLOR CHANGE. STEP 2 F(5)(C). REF AMM 05-51-95-100-801. REF LOG PAGES 9649292 INNER BORE OF #4 SHOWING NO COLOR CHANGE FOR REFERENCE. FOR NUMBER 3 MAIN TIE AND BRAKE REMOVAL. ALSO REF 9649326 FOR NUMBER 4 MAIN TIRE AND BRAKE REMOVAL FOR CONTAMINATION. REF AMM
